<< Previous Issue Journal of the Korean Mathematical Society (Vol. 35, No. 4) Next Issue >>
J. Korean Math. Soc. 1998 Vol. 35, No. 4, 803—1063
Errata to two-link approximation schemes for linear loss networks without controls
M. S. Bebbington, P. K. Pollett, and I. Ziedins
J. Korean Math. Soc. 1998 Vol. 35, No. 4, 1061—1063
The curvature tensors in the Einstein's $^\ast g$-unified field theory I. The SE-curvature tensor of $^\ast g$-SEX$_n$
Kyung Tae Chung, Phil Ung Chung, and In Ho Hwang
MSC numbers : 83E50, 83C05, 58A05
J. Korean Math. Soc. 1998 Vol. 35, No. 4, 1045—1060
Asymptotics for solutions of the Ginzburg-Landau equations with Dirichlet boundary conditions
Jongmin Han
MSC numbers : 35B40, 35J65
J. Korean Math. Soc. 1998 Vol. 35, No. 4, 1019—1043
Stability theorems for the operator-valued Feynman integral: The $L(L_1 (R), C_0 (R))$ theory
K. S. Chang, J. W. Ko, and K. S. Ryu
MSC numbers : 28C20
J. Korean Math. Soc. 1998 Vol. 35, No. 4, 999—1018
Optimal Gevrey exponents for some degenerate elliptic operators
Tadato Matsuzawa
MSC numbers : 34, 35, 46
J. Korean Math. Soc. 1998 Vol. 35, No. 4, 981—997
The knot $5_2$ and cyclically presented groups
Goansu Kim, Yangkok Kim, and Andrei Vesnin
MSC numbers : 57M60
J. Korean Math. Soc. 1998 Vol. 35, No. 4, 961—980
Phragmen-Lindelof and continuous dependence type results in generalized dissipative heat conduction
Jong Chul Song and Dall Sun Yoon
MSC numbers : 35K50, 35B20, 35B30, 35B40
J. Korean Math. Soc. 1998 Vol. 35, No. 4, 945—960
A new minimum theorem and its applications
Won Kyu Kim, Dong Il Rim, and Sung Mo Im
MSC numbers : Primary 90A15, 52A07; Secondary 59J50
J. Korean Math. Soc. 1998 Vol. 35, No. 4, 933—944
On the modular function $j_4$ of Level 4
Chang Heon Kim and Ja Kyung Koo
MSC numbers : 11F11, 11E12, 11R04, 14H55
J. Korean Math. Soc. 1998 Vol. 35, No. 4, 903—931
On the vector-valued Index
In-Sook Kim
MSC numbers : 58G10, 58D19, 11J72, 54C20
J. Korean Math. Soc. 1998 Vol. 35, No. 4, 891—901
Forced oscillations of solutions of impulsive nonlinear parabolic differential-difference equations
Drumi Bainov and Emil Minchev
MSC numbers : 35B05
J. Korean Math. Soc. 1998 Vol. 35, No. 4, 881—890
Integral estimates of magnetohydrodynamics equations
Sangjeong Kim
MSC numbers : 76W05
J. Korean Math. Soc. 1998 Vol. 35, No. 4, 869—880
Quaternionically projective correspondence on an almost quaternionic structure
U-Hang Ki, Jin Sun Pak, and Dae Won Yoon
MSC numbers : 53C25
J. Korean Math. Soc. 1998 Vol. 35, No. 4, 855—867
Domination in digraphs
Chang Woo Lee
MSC numbers : 05C20, 05C80
J. Korean Math. Soc. 1998 Vol. 35, No. 4, 843—853
Notes on vanishing theorems on Riemannian manifolds with boundary
Haruo Kitahara and Hong Kyung Pak
MSC numbers : 53C20
J. Korean Math. Soc. 1998 Vol. 35, No. 4, 831—841
A unified fixed point theory of multimaps on topological vector spaces
Sehie Park
MSC numbers : Primary 47H10, 54C60; Secondary 54H25, 55M20
J. Korean Math. Soc. 1998 Vol. 35, No. 4, 803—829

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd